advertisement
Question
Posted by: Son | 2010/05/20

Eczema

My 2 year old son has very bad eczema. The doctor prescribed Advantan Milk to use daily, which I have to apply very thinly. I bath him in Epizone E ointment. The rash is looking a lot better. It is now pink and not red anymore. Do I carry on with the advantan milk and what shampoo may I use?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Son
Advantan is cortisone cream and can be absorbed through the skin affecting the adrenal glands, it can also make the skin thin, so do not use for longer than the doctor prescribed. Try to use only Elizabeth Anne baby shampoo and bath him with Epizone as a soap. It is also important to moisturize his skin regularly with aqeous cream. You may need to take him to a pediatrician for an allergy test as these eczemas are often due to an allergy (wheat/dairy/gluten etc)which should then be avoided. Try to only wash his clothes with green sunlight soap as some of the washing powders may also cause problems.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/05/20

Hallo Son
Advantan is cortisone cream and can be absorbed through the skin affecting the adrenal glands, it can also make the skin thin, so do not use for longer than the doctor prescribed. Try to use only Elizabeth Anne baby shampoo and bath him with Epizone as a soap. It is also important to moisturize his skin regularly with aqeous cream. You may need to take him to a pediatrician for an allergy test as these eczemas are often due to an allergy (wheat/dairy/gluten etc)which should then be avoided. Try to only wash his clothes with green sunlight soap as some of the washing powders may also cause problems.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement